Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    48
  • comments
    52
  • views
    38924

Day 3 on Clavaris

MargaretLeo

547 views

Nothing new to report. I just took my 3rd pill with some eggs and bacon and water.

My face: I woke up and my face feels smoother on my cheeks. I never had acne on my cheeks but they feel smoother this morning. It might have to do with the Cetaphil that I started using a few days ago - I'm not convinced that it's the Clavaris. Otherwise, still the same problem areas on my chin. Although a couple have lessened or dried out. But I do still have the large cycst that hurts, same size and intensity of pain.

Everything else: I've noticed that the past three days I've woken up in the morning and my tank top is wet. Not dripping wet, but noticably wet as I assume I've been sweating in my sleep. Not sure if that's a side effect of the drug or not. But it's happening. Also I fell asleep earlier than usual last night. So maybe it's making me more tired, but again I think it's too early for the drug to be doing anything yet, so as my husband says, I could be imagining things. Also my eyes feel dryer, so I think I may purchase some eye drops this weekend in prep for when/if they do become too dry.

That's it for now.



6 Comments


Recommended Comments

Good luck on your treatment!! I will be following you....I'm very similar to you. I'm 29 and I've had the same struggles with acne. I was on the pill from 16 - 27 and after I got off, my skin went CRAZY!! It has never been the same and just about a year ago, I started getting cystic acne. It was so painful...I signed up for Accutane last year but I was freaked out by the side effects (not that I was experiencing, just possible side effects) so I stopped taking it. After it came back with a vengeance, I decided that was enough!! I'm now on day 49. I was on 60 mg for the first month & 80 mg for the second month. My labs came back and my cholesterol was a little raised but my triglycerides more than DOUBLED! So my derm put me on a low fat diet. Oh, like you, I weigh 160. I had dropped a pound or two, but I've been sick too so maybe that's why. Anyway, good luck!! I wish you well and look forward to reading your posts. Let's cross our fingers that we both lose weight! Btw, I am 5'7"....I'd like to be around 140 or 145. Have a good day!

Share this comment


Link to comment

We are quite similar in our experiences. So how are things going for you? Did you have an initial breakout? Bad? When did it happen? Did you notice a huge change from 60 to 80? How's your face doing now? Sorry for all the quesitons... even though I know it's different for every single person I still have this neurotic need to know everyone's experience - I assume/hope I'm not alone:)

Share this comment


Link to comment

Well I've heard that Accutane lowers your immune system somehow...not sure if that is true, but I've been sick for the past 3 weeks. I had a cough/cold, then the next week I got strep throat! This past Friday I lost my voice and I had LOTS of chest congestion. Not sure if it's just that time of year or if it's a lower immune system due to Accutane. As far as my skin goes, I did have an initial breakout on the 60 mg. I remember having what looked like a little mountain range on my left cheek. It was terrible. Then my left cheek got better and then my right cheek exploded. I was going 3 days without washing my hair and it was so nice to have extra time in the morning! But that's not the case anymore. After raising my dosage to 80 mg, I haven't really noticed much of a difference. I do feel like I experienced another IB, but definitely not as bad as the first one. I'm actually doing video blogs on youtube..my username is vramirez81 so if you'd like, you can look me up and track my progress. I try to make a video every week but this Sunday I had no voice, so I couldn't make one. The videos never do justice for the acne....which is kind of a good thing, but not when you are trying to document how bad your skin is. I also have pics but I haven't posted them anywhere yet. I just hope I can get my triglycerides down so that I can continue on the meds!!

Share this comment


Link to comment

Thanks for the update/info.! Sounds like things are going well for you. Smooth skin sounds fabulous! Are you taking any supplements? I've heard Vitamins, E and C and Omega 3, Bs, etc. all help with different things. Have you tried any?

Share this comment


Link to comment

I'm taking C, E, B-12. I need to take Omega 3, but I'm afraid of burping up or tasting fish. I HATE fish. LOL

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×